MAUDE Adverse Event Report: EMBECTA MEDICAL II LLC - PARSIPPANY, NJ NEEDLE CLIPPING DEVICE SAFE CLIP; NEEDLE, HYPODERMIC, SINGLE LUMEN

EMBECTA MEDICAL II LLC - PARSIPPANY, NJ NEEDLE CLIPPING DEVICE SAFE CLIP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 328235
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported that her safe clip needle clipper is not working, stated that the needle will not go into the safe clip.Consumer stated that she had the safe clip for awhile but it is not full but it just stopped working.Lot #: 1308206.Catalog #: 328235.Date of event: unknown.Samples: available - sending mail kit.
 
Additional Manufacturer Narrative
Correction to: h6 (component code, type of investigation, investigation findings, and investigation conclusions) investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was not able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
NEEDLE CLIPPING DEVICE SAFE CLIP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
EMBECTA MEDICAL II LLC - PARSIPPANY, NJ
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19147124
Report Number3022699058-2024-00001
Device Sequence Number18132752
Product Code FMI
UDI-Device Identifier00382903282357
UDI-Public00382903282357
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K943683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328235
Device Lot Number1308206
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown